My husband has been treated with isoniazid & rifampin for bcg cystitis for 10 days now. The infectious disease MD did not want to add steroids at this time. He has continued prosed DS and Sanctura XR that his urologist prescribed, though we do not know which of these is providing the 10-20% improvement in his symptoms. His bladder cancer was diagnosed 8 yrs ago. he had a recurrence 4 yrs ago and the Bcg was successful until 5/08. he has since had an 6 wk course of bcg...then after a month or so 3 weeks of "maintenance" bcg. These were progressively tougher on him, thus he was given 1/2 dose for the 3rd dose (completed 4 wksago). He subsequently never had relief of the bladder spasms, urgency or frequency...thus the current tx. Would this be the course of tx you would recommend? Should he continue the prosed and Sanctura..how do we know what's working...and how long before he feels more than 10-20% better!!?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.